# SDR USAA2009122193386

- Difficulty date: November 29, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 6161704 - CORRODION ON FLOOR PANEL 262FF BETWEEN FR66 TO FR68 AND BETWEEN Y1300 TO Y1560.  REPLACED FLOOR PANEL 262FF BETWEEN FR66 TO FR68 AND BETWEEN Y1300 TO Y1560 IAW AMM53-12-12.  (K)
